# SDR 98FDEA00082

- Difficulty date: February 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156FE
- Make and model: Boeing 727-25
- Aircraft serial: 18289
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65163517
- Condition: Corroded
- Location: Bs 425
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0265 002, CORROSION (C53-224-03(1 AND 2) ON FRAME AT BS 425, LBL 11 - RBL 11, WL 150 (FWD OF E-BAY DOOR).  FOUND FRAME TO BE CORRODED BEYOND LIMITS PER FED-EX SRM 53-10-1.  REMOVED AND REPLACED BS 425 FRAME LBL 11 - RBL 13, WL 150 PER BOEING DRAWING 65-16351.
